Medicine & Health Cough, Cold & Flu Medicinal Tea & Hot Beverages NeoCitran Extra Strength Total Cold Day Non-Drowsy
NeoCitran Extra Strength Total Cold Day Non-Drowsy
Description & Features
NeoCitran Extra Strength Total Cold Non-Drowsy Berry is a cold medicine in a berry-flavoured hot drink. Boasts a 7-symptom relief formula for effective relief from dry cough, sore throat pain, headache, fever and chills, body aches, sinus and nasal congestion, and stuffy nose. Just dissolve the contents of the single-dose pouch in boiling water to create a great-tasting berry-flavoured beverage. Comes in a nondrowsy formula that’s ideal for use during the day.
- Extra-strength cold medicine in a non-drowsy formula that’s ideal for daytime.
- 7-symptom relief formula for effective relief from dry cough, sore throat pain, headache, fever and chills, body aches, sinus and nasal congestion, and stuffy nose
- Convenient single-dose pouch for a berry-flavoured hot drink
- NeoCitran Extra Strength Total Cold Non-Drowsy Berry is suitable for adults and children ages 12 and older
- Try the nighttime formula from NeoCitran when you need to relieve your cold and flu symptoms so you can get a good night of rest
Dosage: Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4 - 6 hours.
Do not exceed a maximum of 4 doses per day.
Children under 12: Do not use
Active Ingredients: Each pouch contains: Cough Supressant: Dextromethorphan hydrobromide 20 mg Analgesic (Extra Strength): Acetaminophen 650 mg Decongestant: Phenylephrine hydrochloride 10 mg
Non-medicinal Ingredients: Acesulfame potassium, aspartame (contains phenylalanine), citric acid, FD&C Blue #1, FD&C Red #40, flavours, maltodextrin, silicon dioxide, sodium citrate, sucrose, tribasic calcium phosphate.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
No Information Provided